Fedor Petrov
Fedor Petrov
Research Fellow, St. Petersburg Department of the Steklov Mathematical Institute RAS
Verified email at pdmi.ras.ru
Title
Cited by
Cited by
Year
A remark on the Mahler conjecture: local minimality of the unit cube
F Nazarov, F Petrov, D Ryabogin, A Zvavitch
Duke Mathematical Journal 154 (3), 419-430, 2010
532010
Partitions of nonzero elements of a finite field into pairs
RN Karasev, FV Petrov
Israel Journal of Mathematics 192 (1), 143-156, 2012
392012
Geometry and dynamics of admissible metrics in measure spaces
A Vershik, P Zatitskiy, F Petrov
Open Mathematics 11 (3), 379-400, 2013
352013
Frugal mechanism design via spectral techniques
N Chen, E Elkind, N Gravin, F Petrov
Foundations of Computer Science (FOCS), 2010 51st Annual IEEE Symposium on …, 2010
332010
Linearly rigid metric spaces and the embedding problem
J Melleray, FV Petrov, AM Vershik
Arxiv preprint math/0611049, 2006
332006
Congruences on sums of q-binomial coefficients
JC Liu, F Petrov
Advances in Applied Mathematics 116, 102003, 2020
322020
Uncountable graphs and invariant measures on the set of universal countable graphs
F Petrov, A Vershik
Random Structures & Algorithms 37 (3), 389-406, 2010
252010
Integrals, partitions and MacMahon's theorem
G Andrews, H Eriksson, F Petrov, D Romik
Journal of Combinatorial Theory, Series A 114 (3), 545-554, 2007
222007
Correction of metrics
PB Zatitskiy, FV Petrov
Journal of Mathematical Sciences, 1-4, 2011
182011
A new approach to constant term identities and Selberg-type integrals
G Károlyi, ZL Nagy, FV Petrov, V Volkov
Advances in Mathematics 277, 252-282, 2015
142015
On small n-uniform hypergraphs with positive discrepancy
D Cherkashin, F Petrov
Journal of Combinatorial Theory, Series B 139, 353-359, 2019
132019
Combinatorial Results Implied by Many Zero Divisors in a Group Ring
F Petrov
arXiv preprint arXiv:1606.03256, 2016
12*2016
Combinatorics of the Lipschitz polytope
J Gordon, F Petrov
Arnold Mathematical Journal 3 (2), 205-218, 2017
102017
Virtual continuity of measurable functions and its applications
AM Vershik, PB Zatitskii, FV Petrov
Russian Mathematical Surveys 69 (6), 1031, 2014
102014
On a conjecture of SL Tabachnikov
A Nazarov, F Petrov
St. Petersburg Math. J 19, 125-135, 2008
10*2008
Bang’s problem and symplectic invariants
A Akopyan, R Karasev, F Petrov
Journal of Symplectic Geometry 17 (6), 1579-1611, 2019
92019
Polynomial approach to explicit formulae for generalized binomial coefficients
F Petrov
European Journal of Mathematics 2 (2), 444-458, 2016
92016
On the number of rational points on a strictly convex curve
FV Petrov
Functional Analysis and Its Applications 40 (1), 24-33, 2006
82006
Improved bounds for progression-free sets in C8n
F Petrov, C Pohoata
Israel Journal of Mathematics, 1-19, 2020
72020
Virtual continuity of measurable functions of several variables and embedding theorems
AM Vershik, PB Zatitskiy, FV Petrov
Functional Analysis and Its Applications 47 (3), 165-173, 2013
62013
The system can't perform the operation now. Try again later.
Articles 1–20